On the Nielsen Method in Free Products with Amalgamated Subgroups.
Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 97-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1988__197_1_183720,
author = {Heiner Zieschang and Donald J. Collins},
title = {On the {Nielsen} {Method} in {Free} {Products} with {Amalgamated} {Subgroups.}},
journal = {Mathematische Zeitschrift},
pages = {97--118},
year = {1988},
volume = {197},
number = {1},
zbl = {0617.20011},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183720/}
}
Heiner Zieschang; Donald J. Collins. On the Nielsen Method in Free Products with Amalgamated Subgroups.. Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 97-118. http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183720/